# SDR CA140603001

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,356 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 3261J17
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW SELECTED GEAR DOWN AND DID NOT HAVE A GEAR DOWN INDICATION FOR THE LT MAIN.  OPEN DOOR TO ACCESS THE EMERGENCY EXTENSION PUMP AND HAD 3 GREEN INDICATED.   MAINTENANCE FOUND THAT PIN 2 HAD MIGRATED FROM CONNECTOR 3261-J17. REPLACE CONNECTOR AND CARRIED OUT SUCCESSFUL GEAR SWINGS.
